Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Abscess on buttocks, streptococcus. Taking antibiotics. Blood test, nasal swab ordered. Treatment?

I am xxxx, for a few months i have been getting abscesses on my buttocks on and off. My doctor said its streptococcus. I was on 3 months of antibiotics . Since Jan. to March, I finished the complete course, and I am still getting the abscesses. My Doctor wants to put me back on another 3 months treatment again, he said its now a super bug, but I am worried about the side effects of the antibiotics for these prolonged periods of time. Also he sent me to do a complete blood work and nasal swub. I am still waiting for the results to come back. what should i do?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi dear patient
Want to help you that
Dont apply preveous treatment but
you should take
Capsule lincomycin 300mg three times daily
For 5days
And i know that it has best results in this condition

Take care

Best regards
Dr muhammad akbar
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor